Geometrical properties of gauge theories

Published

Journal Article

We calculate the metric of the orbit space in the free Yang-Mills theory and in scalar electrodynamics. From this metric we derive the curvature of the orbit space. We examine singular points where the curvature is ill defined. Finally we discuss the relation of the metric to the topological properties of the orbit space and the instanton solution. © 1986.

Full Text

Duke Authors

Cited Authors

  • Grabiak, M; Müller, B; Greiner, W

Published Date

  • January 1, 1986

Published In

Volume / Issue

  • 172 / 1

Start / End Page

  • 213 - 242

Electronic International Standard Serial Number (EISSN)

  • 1096-035X

International Standard Serial Number (ISSN)

  • 0003-4916

Digital Object Identifier (DOI)

  • 10.1016/0003-4916(86)90025-4

Citation Source

  • Scopus